MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number K174
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
INGENIO?
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50650906
Report Number2124215-2026-45752
Device Sequence Number21346656
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)170223
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2017
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number599656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/07/2026
Date Device Manufactured02/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale